Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Missed periods. Having nausea, diarrhoea, acne. Due to hormonal imbalance?

Hello, I am 21 years old. I weigh 145 and am 5 8.5 tall. 6 months ago I thought I was pregnant. I had skipped a period and had been feeling fatigued and nauseated. I was so sure I was pregant but kept getting negative home pregnancy tests . Finally I just had my husband take me to the emergency room to get a blood test done and get a for sure answer. They said I was not pregnant, and that I didn t have any cysts or anything. They said perhaps I had a hormone imbalance and that I should go see my doctor. But the next month my period returned and everything seemed normal so I didn t look into it any further. However, I skipped my period again! I am 30 days late for my period. I randomly get bouts of nausea. I have diarrhea at least once a day, and I have been breaking out with acne much more than usual. Could this be a hormonal imbalance or something else?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi.. thanks ofr using HCM..
now you have delayed your periods for 30 days, and you have nausea, weakness..
now get one urine pregnancy test done with early morning urine sample..
get one serum HCG test done for confirmation..
if it is negative , see your gynaecologist for the correction of hormones, you may have to take ocp pills for 3 cycles, do regular exercise, and weight reduction helps in correction of hormonal levels..
all the very best..
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor